MathSciNet Relay Station
MathSciNet bibliographic data
MR1203993 (95a:47070) 47H17 (47H09 47H10)
Tan, Kok-Keong; Xu, Hong Kun Fixed point iteration processes for asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 122 (1994), no. 3, 733–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement